About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 793263, 5 pages
http://dx.doi.org/10.1155/2013/793263
Research Article

Generalized Quasilinearization for the System of Fractional Differential Equations

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 9 December 2012; Accepted 8 February 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 Peiguang Wang and Ying Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the initial value problems of the system of fractional differential equations and constructs two monotone sequences of upper and lower solutions. By using quasilinearization technique, monotone sequences of approximate solutions that converge quadratically to a solution are obtained.